Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 11, NWS Pueblo, CO

May 30, 2023Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this tornado warning at May 30, 2023, 4:12 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2023, 4:12 PM MDT (22:12 UTC)
Expired
May 30, 2023, 4:34 PM MDT
In force
22 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

682 
WFUS55 KPUB 302212
TORPUB
COC061-099-302245-
/O.NEW.KPUB.TO.W.0011.230530T2212Z-230530T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
412 PM MDT Tue May 30 2023

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  Northwestern Prowers County in southeastern Colorado...
  Southeastern Kiowa County in southeastern Colorado...

* Until 445 PM MDT.

* At 412 PM MDT, a confirmed tornado was located 9 miles southeast of
  Queens Reservoir, or 10 miles northeast of Lamar, moving north at
  20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Law enforcement confirmed tornado.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* Locations impacted include...
  Chivington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3808 10247 3815 10264 3847 10258 3838 10223
TIME...MOT...LOC 2212Z 200DEG 17KT 3822 10253 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

kam
1 follow-up statement
274 
WWUS55 KPUB 302234
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
434 PM MDT Tue May 30 2023

COC061-099-302244-
/O.CAN.KPUB.TO.W.0011.000000T0000Z-230530T2245Z/
Prowers CO-Kiowa CO-
434 PM MDT Tue May 30 2023

...THE TORNADO WARNING FOR NORTHWESTERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3808 10247 3815 10264 3847 10258 3838 10223
TIME...MOT...LOC 2230Z 200DEG 17KT 3832 10248 

$$

kam

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 30, 3:40 PM MDT, 32 minutes earlier.

Area forecast discussion, May 30, 3:40 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
340 PM MDT Tue May 30 2023

.SHORT TERM...(This evening through Wednesday)
Issued at 340 PM MDT Tue May 30 2023

Key Messages:

1) A few strong to severe storms are likely over the far eastern
plains the rest of this afternoon and early evening with very strong
winds the primary threat.

2) Scattered strong to severe storms will be likely tomorrow
afternoon over all of the plains, with all severe modes possible.
Heavy rains also likely over plains.

3) Locally heavy rains possible in the mtns tomorrow raising the
risk for burn scar flooding.

Currently...

High based shower activity was noted over the mtns and San Luis
Valley at 2 pm. In addition, thunderstorms were developing along the
I-25 corridor region, with the strongest storms down along the
southern I-25 corridor region.

Convective scale parameters were indicating CAPE was rather
significant over the plains, with sfc based CAPE well over 3000 over
the far eastern plains. Deep shear was quite weak to non-existent
(not registering on the SPC meso page). T/Td spreads over the eastern
plains were showing depressions of about 30 degrees.

Rest of Today into Tonight

Main concern in the immediate short term is the potential for severe
thunderstorms capable of producing very strong wind gusts to develop
over the plains as the convection over the general I-25 region push
east into the deeper moisture. Given the shear is pretty much
nonexistent, storms should quickly develop upscale and develop
strong outflows as the rapidly intensify and push east. Given the
high CAPE values, intense convective winds will be likely given the
high Dcape values. At this time it appears the strongest convection
should be out of the region around 8 pm

One concern for later tonight will be how much low clouds push back
into the state of CO due to the convection? Models show that the far
eastern counties will see low cigs, but the remainder of the plains
will remain relatively clear.

All guidance later tonight keep winds at a brisk southerly
component, and this will likely continue to bring up low level
moisture to the region which will set the stage for tomorrows
weather.

Tomorrow...

Thunderstorms are likely during the afternoon and there is a good
chance that they will be strong to severe. A potent disturbance over
the southwest US will continue to push towards the region. This
system will advect low level moisture into the region, and this
combined with sufficient solar radiation and cool temps aloft will
allow for some hefty CAPE to develop over the entire area by
tomorrow afternoon. Unlike today where deep shear is very weak, the
shear will be modest by tomorrow afternoon, and this along with the
CAPE, and the upward vertical motion supported by the approaching
Pacific system, will allow strong to severe thunderstorms to
develop. At this time the greatest threat will be large hail and
winds, but there will be a tornado threat also, and this tornado
threat may be enhanced on how outflow boundaries from todays
convection affect the region tomorrow.

CAPE values tomorrow will be rather high over the region, with
values likely in the 2000 to 3000 range by afternoon. This CAPE will
allow for quite a bit of severe convection, so I anticipate a very
busy day in the office tomorrow. Watch boxes will more than likely
be issued for the region.

With increasing moisture in the mountains, thunderstorms will be
scattered, and they will likely be capable of locally heavy rain, so
flash flooding of burn scars may be enhanced tomorrow. In addition,
storms will likely not be moving all that quickly, so this will
increase the potential for flooding over the burn scars. \/Hodanish

.LONG TERM...(Wednesday night through Tuesday)
Issued at 340 PM MDT Tue May 30 2023

Key Messages:

1) Increasing chances of precipitation from west to east on Thursday
   with potential for stronger storms over the far southeast Plains.

2) Cooler and unsettled weather pattern developing Friday and
   persisting into early next week.

3) Locally heavy rainfall and flash flooding potential increasing
   through the weekend.

Wednesday night-Thursday night...Modest south to southwest flow
aloft remains progged across the region as a compact upper low
across the Southern Great Basin slowly weakens as it lifts north and
east into the Four Corners region Thursday evening. Ongoing strong
to severe storms across the southeast Plains Wednesday afternoon
move into western Kansas through the evening, with the potential for
scattered showers and isolated thunderstorms continuing over and
near the higher terrain through the late evening and overnight
hours, within weak diffluent flow aloft. Increasing mid level
moisture and uvv ahead of the Four Corners system will allow for
increasing chances of shower and thunderstorm develop over and near
the higher terrain Thursday afternoon and evening.  There will be
the potential for stronger to severe storms across the far southeast
Plains, where enhanced southeast low level flow will keep enough
moisture and shear in place. Temperatures on Thursday look to be
near seasonal to slightly below seasonal norms.

Friday-Sunday...Weak upper low continues to slowly drift north and
east across south central and into southeastern Colorado through the
day Saturday and into the Southern High Plains on Sunday. This leads
to a weak but generally deep easterly flow pattern across the region
which will keep daily chances of showers and storms across the area.
With models indicating increasing available moisture with PWATS
approaching 150-200 percent of normal, there will be the potential
for locally heavy rainfall, as well as increasing chances of flash
flooding, especially over and near the higher terrain, where weak
easterly upslope flow will lead storm training. With the cool upper
level pattern, there could also be some light to moderate snow
accumulations across the higher peaks through the weekend, with
temperatures expected to be some 5-15 degrees below early June
norms.

Monday-Tuesday...A messy and weak flow pattern remains in the offing
into next week, with weak upper ridging being indicated across the
Rockies. With moisture expected to remain in place, there will
continue to be daily chances of showers and storms, with the
greatest coverage over and near the higher terrain, along with
temperatures remain generally below seasonal levels.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 340 PM MDT Tue May 30 2023

Isolated high based thundershowers will be possible at KCOS and KPUB
late this afternoon and early evening, but overall I anticipate VFR
conditions. For tonight, guidance keeps skies VFR through tomorrow
morning, however I am a bit concerned that moist outflow from storms
well east of KCOS and KPUB may push back towards the mtns affecting
the two taf sites. For now I plan to keep VFR tonight, but we may
need to adjust this if the outflow materializes.

For tomorrow, thunderstorms are expected at all 3 taf sites during
the afternoon time period as low level moisture will increase and a
disturbance moves towards the region.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MW
AVIATION...HODANISH
Hazardous weather outlook, May 30, 11:38 AM MDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1138 AM MDT Tue May 30 2023

COZ058>089-093>099-311745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1138 AM MDT Tue May 30 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Intense damaging winds associated with thunderstorms will be
possible today over the far eastern plains. The best time for
severe thunderstorms will be between 3 pm and 8 pm. The greatest
threat area will be eastern Kiowa county, Prowers county and Baca
county. In addition to the damaging winds, large hail will also be
possible. The tornado threat at this time is very low, but if a
storm can remain isolated, the tornado threat will increase.

Other strong to locally severe storms may be possible over
western Kiowa county, Bent county and central and eastern Las
Animas county. Over the remainder of the region, thunderstorms
will be isolated at best, but they may contain locally gusty
winds, which may gusts to 50 mph.

Thunderstorms which develop over the far eastern plains will be
capable of very heavy rain which may cause flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Several severe thunderstorms appear likely across the eastern
plains on Wednesday. All severe threats are possible, including
damaging winds, large hail and a couple of tornadoes. The greatest
severe weather threat area will be over all of the eastern
plains. Locally heavy rain will also be possible across the plains
on this day.

For Thursday, the severe weather threat will continue, and the
heavy rain threat will increase. All of the region may see locally
heavy rain on this day as moisture increased over the entire
region.

Cooler weather will move into the region late in the week but the
weather will remain quite unsettled, and locally heavy rains will
be likely, In addition, strong storms will continue to be a
threat, but the intensity of the storms may be less due to the
cooler temperatures.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, May 30, 3:12 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Tue May 30 2023

COZ093-094-097-302145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
312 PM MDT Tue May 30 2023

...A strong thunderstorm will impact portions of southeastern Otero,
east central Las Animas and southwestern Bent Counties through 345 PM
MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Higbee, or 26 miles south of North La Junta, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
east central Las Animas and southwestern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3740 10342 3750 10358 3795 10327 3781 10296
TIME...MOT...LOC 2112Z 215DEG 17KT 3760 10341

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, May 30, 3:44 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Tue May 30 2023

COZ093-094-097-302215-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
344 PM MDT Tue May 30 2023

...A strong thunderstorm will impact portions of southeastern Otero,
northeastern Las Animas and southern Bent Counties through 415 PM
MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Higbee, or 21 miles southeast of North La Junta, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Las Animas, Higbee and John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3746 10333 3764 10365 3811 10323 3789 10278
TIME...MOT...LOC 2144Z 211DEG 15KT 3782 10319

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, May 30, 3:53 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Tue May 30 2023

COZ096-098-302230-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
353 PM MDT Tue May 30 2023

...A strong thunderstorm will impact portions of northwestern Prowers
and south central Kiowa Counties through 430 PM MDT...

At 353 PM MDT, Doppler radar was tracking a strong thunderstorm
producing a landspout 7 miles northeast of Lamar, moving northeast at
15 mph.

HAZARD...Landspouts.

SOURCE...Public Reported.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northwestern
Prowers and south central Kiowa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3801 10245 3810 10264 3838 10250 3824 10221
TIME...MOT...LOC 2153Z 210DEG 15KT 3813 10250

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

kam
Local storm report, May 30, 4:04 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TORNADO          WILEY                   38.16N 102.72W
05/30/2023                   PROWERS            CO   PUBLIC

            CITIZEN REPORTED LANDSPOUT TORNADO ON THE
            GROUND NEAR LAMAR.

&&

MG
Local storm report, May 30, 4:05 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          LAMAR                   38.09N 102.62W
05/30/2023                   PROWERS            CO   FIRE DEPT/RESCUE

            FIRE DEPT REPORTED A LANDSPOUT TORNADO ON
            THE GROUND NEAR LAMAR.

&&

MG
Local storm report, May 30, 4:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TORNADO          5 N LAMAR               38.16N 102.62W
05/30/2023                   PROWERS            CO   PUBLIC

            LOCAL REPORT OF TORNADO ON THE GROUND NORTH
            OF LAMAR.

&&

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
May 29, 6:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
May 29, 6:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
May 29, 6:43 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
May 29, 6:55 PM MDTSpecial Weather StatementPUBPueblo50 min
May 29, 7:04 PM MDTSevere Thunderstorm WarningPUBPueblo56 min
May 29, 7:33 PM MDTSpecial Weather StatementPUBPueblo42 min
May 29, 7:59 PM MDTSpecial Weather StatementPUBPueblo46 min
May 29, 8:09 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo36 min
May 29, 8:10 PM MDTSpecial Weather StatementPUBPueblo50 min
May 29, 8:14 PM MDTSpecial Weather StatementPUBCrowley46 min
May 29, 8:24 PM MDTSevere Thunderstorm WarningPUBPueblo51 min
May 29, 8:33 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo27 min
May 29, 8:37 PM MDTSpecial Weather StatementPUBOtero38 min
May 29, 8:46 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo29 min
May 29, 9:13 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
May 29, 10:23 PM MDTSpecial Weather StatementPUBBent, Kiowa37 min
May 30, 2:31 PM MDTSpecial Weather StatementPUBPueblo29 min
May 30, 3:10 PM MDTSpecial Weather StatementPUBPueblo35 min
May 30, 3:12 PM MDTSpecial Weather StatementPUBBent33 min
May 30, 3:44 PM MDTSpecial Weather StatementPUBBent31 min
May 30, 3:53 PM MDTSpecial Weather StatementPUBProwers37 min
May 30, 3:58 PM MDTTornado Warning Tornado observedPUBProwers17 min
May 30, 4:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 30, 4:33 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers42 min
May 30, 4:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 30, 5:00 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
May 30, 5:10 PM MDTTornado WarningPUBProwers35 min
May 30, 5:13 PM MDTSpecial Weather StatementPUBProwers62 min
May 30, 5:37 PM MDTSpecial Weather StatementPUBBaca53 min
May 30, 5:39 PM MDTSpecial Weather StatementPUBEl Paso36 min
May 30, 5:47 PM MDTSpecial Weather StatementPUBElbert28 min
May 30, 5:57 PM MDTSpecial Weather StatementPUBProwers48 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.